# SDR SB04172

- Difficulty date: December 29, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Seat 10c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT  - PILOT REPORTED THE EMERGENCY EXIT LIGHT ON SEAT 10C WAS INOPERATIVE.  MAINTENANCE INSTALLED A NEW LIGHT ASSEMBLY.  OPERATIONAL CHECK NORMAL.
